# SDR SIMA200622601

- Difficulty date: August 12, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID ROW OVERHEAD EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE.  RAI MID ROW OVERHEAD EMERGENCY EXIT LIGHT ASSY, OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
